# SDR AALA201609159011

- Difficulty date: September 14, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 53,488 hours, 22,884 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001147
- Condition: Sparks
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SPARKS COMING FROM FRONT GALLEY COFFEEMAKER LEFT SIDE. REPLACED FORWARD GALLEY LEFT SIDE COFFEEMAKER IAW AMM 25-35-15 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
